# SDR SIMA2020032319006

- Difficulty date: March 19, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N274NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000779
- Aircraft time: 2,878 hours, 1,863 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL DOOR PAX AFT OPEN MSG DURING CRUISE, DISAPPEARED WHEN BEGINNING DESCENT-C/A-FLIGHT CREW PLACARDED L2 DOOR INDICATION. M PROCEDURES C/W.  MEL 25-57  AUTH 030235M-C  MOC 437847. INTERROGATED CMC FOR FAULT CODE 52122101PSS, AND TROUBLESHOT IAW FIM 52-72-00-810-802-A BLOCK 2. FOUND GAP BETWEEN LATCHED SENSOR AND TARGET TO BE WITHIN LIMITS. FOUND DIMENSION W (AMM 52-72-21-820-801-A) TO BE OUT OF LIMITS. ADJUSTED AFT PAX DOOR EXTERNAL STEPS IAW AMM 52-12-00, BUT COULD NOT GET DOOR STEP DIMENSION AND DIMENSION W WITHIN LIMITS SIMULTANEOUSLY. REQUIRES FURTHER TROUBLESHOOTING. MEL REMAINS OPEN. ADJUSTED AFT PAX DOOR EXTERNAL STEPS IAW AMM 52-12-00-820-805-A TO ATTAIN DIMENSION W IAW AMM 52-72-21-820-801-A. OPC GOOD, NO FURTHER DEFECTS NOTED. MEL RESTORED.
